# SDR REXA2019123051839

- Difficulty date: December 15, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: CN6242061205
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AND BENT CUTOUT OF THE COWLING LATCH DOOR FOR THE RT NACELLE.  THE COAMING LATCH DOOR WAS REPLACED IAW SRM 51-42-13-001-001-A01, AND SRM 51-42-21-001-001-A01.
